MathSciNet Relay Station
MathSciNet bibliographic data
MR2110434 (2005j:16021) 16S15 (16E40)
Kobayashi, Yuji Gröbner bases of associative algebras and the Hochschild cohomology. Trans. Amer. Math. Soc. 357 (2005), no. 3, 1095–1124 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement